# SDR VNAA201909289992

- Difficulty date: September 28, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7904
- Aircraft time: 34,500 hours, 34,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED AT HINGE SIDE IN 2 LOCATIONS. 08/27/19 M/A: 1. UPON FURTHER INVESTIGATION FOUND INNER SKIN CRACKED ON PAX DOOR REQUIRES REPLACEMENT REMOVED INNER SKIN IAW CRJ 200 SRM 51-42-06,51-42-10,51-42-22,51+42-21 REV 37 JUL10/18. 08/29/19 C/A: 1. LOCATED, AND DRILLED PAX DOOR INNER SKIN NEW SERVICEABLE PART PN: 601R318024-155
